Affordable Access

Access to the full text

Unital topology on a unital l-group

Authors
  • Pourgholamhossein, Mahmood1
  • Ranjbar, Mohammad Ali1
  • 1 University of Qom, Iran , (Iran)
Type
Published Article
Journal
Mathematica Slovaca
Publisher
De Gruyter
Publication Date
Sep 27, 2020
Volume
70
Issue
5
Pages
1189–1196
Identifiers
DOI: 10.1515/ms-2017-0424
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper we investigate some fundamental properties of unital topology on a lattice ordered group with order unit. We show that some essential properties of order unit norm on a vector lattice with order unit, are valid for unital l-groups. For instance we show that for an Archimedean Riesz space G with order unit u, the unital topology and the strong link topology are the same.

Report this publication

Statistics

Seen <100 times